# SDR UIEA2020111702410

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,123 hours, 20,507 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP 2 STATUS MESSAGE.  FOUND PUSHED PIN ON CONNECTOR D4154B.  RESEATED PIN 2.  OPERATIONS CHECK GOOD, IAW AMM 26-11-01.
